What is this medication?
ACETAMINOPHEN (a set a MEE noe fen) treats mild to moderate pain. It may also be used to reduce fever.
This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.
COMMON BRAND NAME(S): 7T Gummy ES
What should I tell my care team before I take this medication?
They need to know if you have any of these conditions:
- High blood pressure
- If you often drink alcohol
- Liver disease
- An unusual or allergic reaction to acetaminophen, other medications, foods, dyes, or preservatives
- Pregnant or trying to get pregnant
How should I use this medication?
Take this medication by mouth. Follow the directions on the package. Chew it completely before swallowing. Do not swallow whole.
Talk to your care team about the use of this medication in children. While this medication may be used in children as young as 12 years for selected conditions, precautions do apply.
Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once.
NOTE: This medicine is only for you. Do not share this medicine with others.
What if I miss a dose?
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
What may interact with this medication?
- Other medications with acetaminophen
This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.
What should I watch for while using this medication?
Visit your care team for regular checks on your progress. Tell your care team if your symptoms do not start to get better or if they get worse.
Do not take other medications that contain acetaminophen with this medication. Many non-prescription medications contain acetaminophen. Always read labels carefully. If you have questions, ask your care team.
If you take too much acetaminophen, get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.
What side effects may I notice from receiving this medication?
Side effects that you should report to your care team as soon as possible:
- Allergic reactions—skin rash, itching, hives, swelling of the face, lips, tongue, or throat
- Liver injury—right upper belly pain, loss of appetite, nausea, light-colored stool, dark yellow or brown urine, yellowing skin or eyes, unusual weakness or fatigue
- Redness, blistering, peeling, or loosening of the skin, including inside the mouth
Side effects that usually do not require medical attention (report to your care team if they continue or are bothersome):
- Trouble sleeping
- Upset stomach
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Where should I keep my medication?
Keep out of the reach of children and pets.
Store between 20 and 25 degrees C (68 to 77 degrees F). Throw away any unused medication after the expiration date.
NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.
Cleveland Clinic is a non-profit academic medical center. Advertising on our site helps support our mission. We do not endorse non-Cleveland Clinic products or services. Policy